# SDR SWAA031577

- Difficulty date: July 17, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 45,582 hours, 41,485 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR OUTER SKIN CRACKED AT UPPER AFT CORNER OF HANDLE CUTOUT.  REPAIRED SKIN PER SRM.
